# SDR AALA202210075063

- Difficulty date: September 26, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A300*
- Aircraft serial: 1519
- Aircraft time: 69,503 hours, 26,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AFT FACE HORIZONTAL WEB FLANGE RADIUS AT FR 68 AND S22R. REPAIRED FRAME PER EA 339443.
